NOTE ON NUMERICAL-SOLUTION OF QUASILINEAR PARABOLIC PARTIAL-DIFFERENTIAL EQUATIONS WITH ERROR ESTIMATES

被引:0
作者
DEW, PM
机构
来源
JOURNAL OF THE INSTITUTE OF MATHEMATICS AND ITS APPLICATIONS | 1978年 / 21卷 / 04期
关键词
D O I
暂无
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:401 / 417
页数:17
相关论文
共 15 条
[1]   THE INITIATION OF EXPLOSION IN SOLID SECONDARY EXPLOSIVES [J].
COOK, GB .
PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL AND PHYSICAL SCIENCES, 1958, 246 (1245) :154-&
[2]  
COURANT R, 1953, METHODS MATH PHYSICS
[3]  
DEW PM, 1972, J I MATH APPL, V9, P299
[4]  
DEW PM, 1977, 104 LEEDS U CTR COMP
[5]  
DEW PM, 1977, 101 LEEDS U CTR COMP
[6]  
EHLE BL, 1975, J I MATH APPL, V16, P11
[7]  
ELGENDI SE, 1975, J I MATH APPL, V16, P283
[8]  
Fox L., 1968, CHEBYSHEV POLYNOMIAL
[9]  
Knibb D., 1973, Journal of the Institute of Mathematics and Its Applications, V11, P181
[10]   SOLUTION OF PARABOLIC PARTIAL DIFFERENTIAL EQUATIONS IN CHEBYSHEV SERIES [J].
KNIBB, D ;
SCRATON, RE .
COMPUTER JOURNAL, 1971, 14 (04) :428-&